# SDR 2009FA0001081

- Difficulty date: December 23, 2009
- Submitted: December 23, 2009
- Operation: General aviation
- Aircraft: N633QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605526
- Aircraft time: 4,884 hours, 3,731 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Condition: Failed
- Location: Stdby Attitude
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STANDBY ATTITUDE INDICATOR FAILED INFLIGHT, NO PREVIOUS PROBLEMS, NO TURBULANCE, SCREEN SHOWED "ATT FAIL 126 SEC".
